Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

39 Publications


2023 | Journal Article | LibreCat-ID: 36294
The Dunkl-Laplace transform and Macdonald’s hypergeometric series
D. Brennecken, M. Rösler, Transaction of the American Mathematical Society (n.d.).
LibreCat | DOI
 

2022 | Journal Article | LibreCat-ID: 38039
Elementary symmetric polynomials and martingales for Heckman-Opdam processes
M. Rösler, M. Voit, Contemporary Mathematics (2022) 243–262.
LibreCat | DOI
 

2021 | Journal Article | LibreCat-ID: 37649
Sonine Formulas and Intertwining Operators in Dunkl Theory
M. Rösler, M. Voit, International Mathematics Research Notices 2021 (2021) 13202–13230.
LibreCat | DOI
 

2021 | Journal Article | LibreCat-ID: 37659
Positive intertwiners for Bessel functions of type B
M. Rösler, M. Voit, Proceedings of the American Mathematical Society 149 (2021) 1151–1163.
LibreCat | DOI
 

2020 | Journal Article | LibreCat-ID: 37660
Riesz distributions and Laplace transform in the Dunkl setting of type A
M. Rösler, Journal of Functional Analysis 278 (2020).
LibreCat | DOI
 

Filters and Search Terms

(person=37390)

status=public

Search

Filter Publications

Display / Sort

Export / Embed